# SDR AALA202106149008

- Difficulty date: June 13, 2021
- Submitted: June 14, 2021
- Operation: Air carrier
- Aircraft: N108NN
- Make and model: Airbus A321-231
- Aircraft serial: 5946
- Aircraft time: 24,037 hours, 4,949 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: Lt Aft Door
- Part time: 18,277 hours, 6,405 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT AFT DOOR CYLINDER DAMPER IS LOW. REMOVED AND REPLACED LEFT AFT DOOR CYLINDER DAMPER PER AMM 52-13- 14-400-001-B.
